# SDR SWAA2012032602535

- Difficulty date: March 19, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 58,216 hours, 48,362 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 360, STR 1 CRACKED.  REMOVED AND REPLACED CLIP IAW BAC DWG & SRM.
